Behaviour at the boundary of the complex Monge-Ampère equation
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 24, 6 p.
@article{SEDP_1980-1981____A26_0,
     author = {Lee, J. and Melrose, R.},
     title = {Behaviour at the boundary of the complex Monge-Amp\`ere equation},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:24},
     zbl = {0496.35019},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A26_0}
}
Lee, J.; Melrose, R. Behaviour at the boundary of the complex Monge-Ampère equation. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 24, 6 p. http://www.numdam.org/item/SEDP_1980-1981____A26_0/

[1] S.-Y. Cheng and S.T. Yau: On the existence of a complete Kähler metric on non-compact complex manifold and the regularity of Fefferman's equation. Comm. Pure Appl. Math. 33, (1980), 507-544. | MR 575736 | Zbl 0506.53031

[2] C. Fefferman: Monge-Ampère equations, the Bergman kennel and geometry of pseudoconvex domains. Ann. of Math. 103, (1976), 395-416. | MR 407320 | Zbl 0322.32012

[3] J. Lee and R.B. Melrose: Boundary behaviour of the complex Monge-Ampère equation. (to be published) . | Zbl 0496.35042

[4] R.B. Melrose: Transformation of boundary problems. Acta Math. (to appear). | MR 639039 | Zbl 0492.58023